# SDR DALA2017101507557

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Life Raft Box
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LIFE RAFT BOX STRUCTURE HAS A CRACK ON THE FRAME AT THE LT SIDE, AFT END. SRM 51-70-11 PG 1 PAR 2. ACCOMPLISHED HFEC INSPECTION IAW 757 NDT PART 6 51-00-19,  NO DEFECTS NOTED. FABRICATED,      DRILLED AND INSTALLED REPAIR DOUBLER IAW SRM 51-70-11 PG 1 PAR 9 AND 10.
